Can you build up a tolerance to Progesterone Cream?

by U.
(New York)

Hello, I was wondering if your body builds up a tolerance to Progesterone. When I told my doctor that I use around 500mg of progesterone cream daily (which has helped tremendously!) he said the progesterone receptors might stop responding and that it would take 3-4 months for them to "reset".

I plan on using your cream daily and as needed, but my doctors' statement has me a little concerned.
Any insights you have on this is highly appreciated!
Thank you so much!

(see my previous post if interested: https://www.progesteronetherapy.com/left-side-pains-of-15-years-gone-questions-about-brown-spotting-dosage-from-now-on.html )

Comments for Can you build up a tolerance to Progesterone Cream?

Click here to add your own comments

Jan 16, 2022
Can you build up a tolerance to Progesterone Cream?
by: Joy

Hi U

First of all I am delighted to hear that Natpro has helped you so much. Keep doing what you are doing.

Progesterone always gets bashed by medical professionals because it is natural sadly. I think your doctor needs to do some research about progesterone. If progesterone built up in our bodies I am in BIG trouble. I have only been using Natpro non-stop for 17 years now and I am as fit as a fiddle and will never stop using it.   There are so many Misconceptions about progesterone yet it's ok to take estrogen, a synthetic drug indefinitely.  Really??

Progesterone does not build up in the body as many are led to believe by uninformed people who do not do their research. Do your own self test. Take it for three months straight non-stop at a high level as you are, then quit cold-turkey. Guaranteed you will feel horrible and a lot of issues will return. If you were taking a certain dose and still have issues, you needed to increase the dosage, not stop or decrease as you have correctly done.  You have done all the right things to create balance and help your symptoms. No drugs needed.

Keep doing what you are doing and if you feel stable enough, slowly start to reduce by 50mg at a time, stay on that reduced amount for a week, and reduce again. Should your symptoms return then increase again. Experiment but most of all please try to ignore what you have been told which is misinformation.  All your doctor needs to do is to do some research on progesterone, as much as he does on estrogen.  

Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...